Semiclassical resolvent estimates for two and three-body Schrödinger operators
Journées équations aux dérivées partielles (1989), article no. 18, 10 p.
@article{JEDP_1989____A18_0,
     author = {G\'erard, Christian},
     title = {Semiclassical resolvent estimates for two and three-body Schr\"odinger operators},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1989},
     zbl = {0711.35096},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1989____A18_0}
}
Gérard, Christian. Semiclassical resolvent estimates for two and three-body Schrödinger operators. Journées équations aux dérivées partielles (1989), article  no. 18, 10 p. http://www.numdam.org/item/JEDP_1989____A18_0/

[Ag] S. Agmon : Lectures on exponential decay of solutions to second order elliptic equations. Princeton University Press (1982). | Zbl 0503.35001

[B-C-D] P. Briet, J-M. Combes, P. Duclos : On the location of resonances of Schrödinger operators in the semiclassical limit I. Resonances free domains, J. of Math. Anal. and Appl. Vol. 126, n° 1 (1987), 90-99. | MR 89e:81028a | Zbl 0629.47043

[C-F-K-S] H.L. Cycon, R.G. Froese, W. Kirsch, B. Simon : Schrödinger operators with applications to quantum mechanics and global geometry. Texts and Monographs in Physics, Springer Verlag (1987). | Zbl 0619.47005

[De] J. Derezinski : A new proof of propagation Theorem for N-body quantum system. Preprint (1988).

[F-H] R.G. Froese, I. Herbst : A new proof of Mourre estimate, Duke Math. J. Vol. 49, n° 4 (1982), 1075-1085. | MR 85d:35092 | Zbl 0514.35025

[Ge-Ma] Ch. Gérard, A. Martinez : Principe d'absorption limite pour des opérateurs de Schrödinger à longue portée. C.R. Acad. Sci. Paris t.306, série I (1988), 121-123. | Zbl 0672.35013

[Ge-Sj] Ch. Gérard, J. Sjöstrand : Semiclassical resonances generated by a closed trajectory of hyperbolic type. Comm. in Math. Phys. 108 (1987), 391-421. | MR 88k:58151 | Zbl 0637.35027

[He-Ro] B. Helffer, D. Robert : Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles. J. Funct. Anal. 53 (1983), 246-268. | MR 85i:47052 | Zbl 0524.35103

[He-Sj] B. Helffer, J. Sjöstrand : Résonances en limite semiclassique. Bull. de la S.M.F. mémoire n° 24/25, tome 114 (1986). | Numdam | Zbl 0631.35075

[H-N] P. Hislop, S. Nakamura : Semiclassical resolvent estimates. Preprint (1988). | Numdam | Zbl 0719.35064

[Hö] L. Hörmander : The analysis of linear partial differential operators III, Springer Verlag Berlin Heidelberg New York Tokyo (1985). | Zbl 0601.35001

[Je] A. Jensen : High energy resolvent estimates for generalized many body Schrödinger operators. Preprint (1988).

[M] E. Mourre : Absence of singular continuous spectrum for certain selfadjoint operators. Comm. in Math. Phys. 78 (1981), 391-408. | MR 82c:47030 | Zbl 0489.47010

[P-S-S] P. Perry, I.M. Sigal, B. Simon : Spectral analysis of N- body Schrödinger operators. Ann. of Math. 114 (1981), 519-567. | MR 83b:81129 | Zbl 0477.35069

[Ro] D. Robert : Autour de l'approximation semiclassique, Birkhaüser (1983). | Zbl 0621.35001

[Ro-Ta1] D. Robert, H. Tamura : Semiclassical estimates for resolvents of Schrödinger operators and asymptotics for total scattering cross sections. Ann. I.H.P. 46 (1987), 415-442. | Numdam | MR 89b:81041 | Zbl 0648.35066

[Ro-Ta2] D. Robert, H. Tamura : Asymptotic behavior of Schrödinger operators scattering amplitudes in semiclassical and low energy limits. Preprint (1988).

[Sj] J. Sjöstrand : Private communication.

[Wa1] X.P. Wang : Asymptotiques semiclassiques pour les opérateurs de Schrödinger et de Dirac. Thèse d'Etat (1986).

[Wa2] X.P. Wang : Semiclassical estimates on resolvents of Schrödinger operators with homogeneous electric field. Preprint (1988).